# SDR SWAA2025090397240

- Difficulty date: July 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD BRACKET ON PANEL 844DZ AT AFT GALLEY SERVICE DOOR.  REPLACED FWD BRACKET AND FASTENERS ON PANEL 844DZ AT AFT GALLEY SERVICE DOOR IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 411A2129 SHEET 71 REV -. MEASURE OF CRACK IS: 0.211.
